# SDR HYIA26514AP1128

- Difficulty date: November 28, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: 402C0344
- Aircraft time: 24,134 hours
- Engine: Cont TSIO520*
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 011921212T
- Part serial: 5310
- Condition: Shorted
- Location: Instrument Panel
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CREW REPORTED, ON FINAL APPROACH, A SMALL PUFF OF SMOKE CAME FROM THE NAV/COM PANEL.  CREW ACCOMPLISHED SMOKE IN COCKPIT CHECKLIST, SMOKE QUICKLY SUBSIDED AND NO FURTHER SIGNS OF THE PROBLEM EXISTED. ADVISED THE TOWER, AND LANDED WITHOUT INCIDENT.   MX INSPECTED ACFT, FOUND AUTO PILOT COMPUTER HAD DISTINCTIVE BURNED ODOR.  AUTO PILOT COMPUTER CIRCUIT BREAKER WAS PULLED AND COLLARED, AUTOPILOT WAS PLACED ON MEL (22-1-1). AFTER ISOLATING AUTOPILOT SYSEM, NO OTHER SOURCES OF ODOR COULD BE IDENTIFIED.  ACFT RELEASED BACK TO SERVICE. AUTO PILOT COMPUTER WAS LATER R & R AND MEL WAS CLEARED.
